... somas? Do they makes you dizzy when u take them these are new to me!!
1 Aug 2012
Welcome to the site.
So you are well informed about the possible side effects, click on the link for a list of them:
1 Aug 2012
Hello jerwill011 & welcome to the site. Yes, if you are not used to them, they could make you a bit woozy feeling, but I have taken them for muscle spasms for quite some time, & you usually get used to the dizziness. My bottle says adding alcohol will intensify this, & use care using machines(driving & such). Mine are 10mg. I assume yours are the same...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4 answers • 3 Jul 2010
I have lower back pain and stiffness. I cannot sit for long periods of time or get out of bed in the am. Nothing has helped so far. I've tried ...
1 answer • 12 Jan 2011
What other prescription muscle relaxers are on the market? Is Soma a muscle relaxer? I believe I heard it was no longer going to be made - is this ...
26 answers • 6 Jul 2011
... perscribed to them and I have a drug text coming up within the next 2 weeks I have not takin them in a week how long will they take to get out of ...
1 answer • 17 Mar 2012
7 answers • 8 Sep 2012